# SDR FDEA201106132217

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 40,929 hours, 9,401 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826510
- Condition: Damaged
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 495 X=-77.25 SEAT TRACK FOUND DAMAGED.  CARRIED OUT REPAIR IAW SRM 53-00-52, REPAIR 4, FIG 201, REV 46.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 112.
